# SDR LR7A01010

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,367 hours, 18,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION DURING NR 2006 ACCESS  FOUND LT, CENTER AND RT FS 740E - 817E FLOOR PANELS WITH DAMAGED STIFFENERS AT LBL 52 - LBL 15, LBL 15 - RBL 15 AND RBL 15 - RBL 52 AT WL 146.  FABRICATED AND REPLACED FLOOR PANELS IAW SRM SMP 583-53-40-05.
